# SDR REXA2019020900245

- Difficulty date: February 9, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N832AY
- Make and model: Cndair CL6002B19
- Aircraft serial: 8032
- Aircraft time: 22,794 hours, 22,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 601R383121195
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT SIDE SEAT RAIL FROM FS409.00+112 TO FS449.00.85 IS CORRODED. REMOVED AND REPLACED SEAT TRACK IAW AMM 53-01-11.
